# SDR 96ZZZM404

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1233
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND EXT FUSELAGE, APPROXIMATELY BS 1233 JUST UNDER LAP SEAT 20R, DENTED.  FOUND OUT OF LIMITS PER SRM 53-30-1 PAGE 1 PAR B.  REMOVE DAMAGED AREA AND FABRICATED FILLER FROM 2024-T3 .050 14.5 INCHES BY 6.5 INCHES AND DOUBLER FROM 2024-T3 .063 12.5 INCHES BY 10.5 INCHES PER SRM 53-30-3.  ALODINED AND PRIMED REPAIR PARTS AND AREA PER SRM 51-10-2.
